# SDR SWAA2021072728215

- Difficulty date: February 18, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294 Rbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT BETWEEN STA 277 AND 294.5 RBL 01 INTERCOSTAL IS CRACKED AS MARKED / REMOVED AND REPLACED PASSENGER COMPARTMENT FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 277 AND 294.5 BL O' SRM 51-40-02-0G-0 DWG 141A5400 SHEET 20 REV- AND AMM 51-21-91-620-802. VERIFIED NEW PART IAW DWG 141A5400 SHEET 1 REV - P/N 141A5410-3 ATAG WN6747
